A 33-year-old member asked:
What happens if someone took 8 roxicodone (oxycodone) 30mg at the same time would they be alive the next day?
1 doctor answer • 4 doctors weighed in
Anesthesiology 39 years experience
Very dangerous: Is the person trying to harm himself? Call a suicide hotline in your area, or try to get the person to go to the emergency room at once. Depending on how much he weighs and his tolerance for narcotics, this could be a dangerous dose. If he is taking it for severe pain, that's not a good idea--he needs to see a doctor and find out the cause of his pain and the best treatment.
3.9k viewsReviewed >2 years ago
Last updated Jan 9, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.